A characterization of the periods of periodic points of 1-norm nonexpansive maps

Lemmens, Bas and Scheutzow, Michael (2003) A characterization of the periods of periodic points of 1-norm nonexpansive maps. Selecta Mathematica - New Series, 9 (4). pp. 557-578. ISSN 1022-1824. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://www.springerlink.com.chain.kent.ac.uk/conte...
Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science) > QA299 Analysis, Calculus
Divisions: Central Services
Depositing User: Bas Lemmens
Date Deposited: 14 Nov 2011 15:01
Last Modified: 06 May 2014 10:57
Resource URI: https://kar.kent.ac.uk/id/eprint/28407 (The current URI for this page, for reference purposes)
  • Depositors only (login required):